Kazuhiko KURANO

Department of Mathematics
School of Science and Technology
Meiji University
Higashimita 1-1-1, Tama-ku
Kawasaki-shi  214-8571, Japan

E-mail: kurano AT meiji.ac.jp    

研究室の学生の卒業論文 (Japanese only)

[42] Equations of negative curves of blow-ups of Ehrhart rings of rational convex polygons, preprint. pdf-file

[41] with K. Nishida, Infinitely generated symbolic Rees rings of space monomial curves having negative curves, Michigan Math. J. 68 (2019), 405-445. pdf-file

[40] with K. Shimomoto, Ideal-adic completion of quasi-excellent rings (after Gabber), to appear in Kyoto J. Math. pdf-file

[39] with K. Shimomoto, An elementary proof of Cohen-Gabber theorem in the equal characteristic p > 0 case, Tohoku Math. J. 70 (2018), 377-389. pdf-file

[38] with H. Dao, Asymptotic behavior of system of ideals via K-theoretic methods, in preparation.

[37] with Y. Arai and A. Echizenya, Demazure construction for Z^n-graded Krull domains, Acta Math. Vietnam 44 (2019), 173-205. pdf-file

[36] with K. Ohta, On the limit of Frobenius in the Grothendieck group, Acta Math. Vietnam 40 (2015), 161-172. pdf-file

[35] with H. Dao, Boundary and shape of Cohen-Macaulay cone, Math. Ann. 364 (2016), 713-736. pdf-file

[34] with C.-Y. Jean Chan, Hilbert-Kunz functions over rings regular in codimension one, Comm. in Algebra 44 (2016), 141-163. pdf-file

[33] with C.-Y. Jean Chan, The cone spanned by maximal Cohen-Macaulay modules and an application, Trans. Amer. Math. Soc. 368 (2016), 939-964. pdf-file

[32] with H. Dao, Hochster's theta pairing and numerical equivalence, Journal of K-theory 14 (2014), 495-525. pdf-file

[31] The divisor class groups and the graded canonical modules of multi-section rings, Nagoya Math J. 212 (2013), 139-157. pdf-file

[30] with M. Hashimoto, The canonical module of a Cox ring, Kyoto J. Math. 51 (2011), 855-874. pdf-file

[29] with Steven D. Cutkosky, Asymptotic regularity of powers of ideals of points in a weighted projective plane, Kyoto J. Math. 51 (2011), 25-45. pdf-file

[28] with S. Nishi, Gorenstein isolated quotient singularities of odd prime dimension are cyclic, Comm. in Algebra. 40 (2012), 3010-3020. pdf-file

[27] with A. Singh, E.-i. Sato and K.-i. Watanabe, Multigraded rings, diagonal subalgebras, and rational singularities, J. Algebra. 322 (2009), 3248-3267.pdf-file

[26] with N. Matsuoka, On finite generation of symbolic Rees rings of space monomial curves and existence of negative curves, J. Algebra 322 (2009), 3268-3290. pdf-file

[25] with V. Srinivas, A local ring such that the map between Grothendieck groups with rational coefficient induced by completion is not injective, Michigan Math. J. 57 (2008), 485-498. pdf-file

[24] The singular Riemann-Roch theorem and Hilbert-Kunz functions, J. Algebra 304 (2006), 487-499, pdf-file

[23] Numerical equivalence defined on Chow groups of Noetherian local rings, Invent. Math. 157 (2004), 575-619. pdf-file

[22] with E. J. Elizondo and K.-i. Watanabe, The total coordinate ring of a normal projective variety, J. Algebra 276 (2004), 625-637.pdf-file

[21] with S. Goto, F. Hayasaka and Y. Nakamura, Rees algebras of the second syzygy module of the residue field of a regular local ring, Contemporary Math. 390 (2005), 97--108. dvi-file

[20] with A. K. Singh, Todd classes of affine cones of Grassmannians, Int. Math. Res. Notices 35 (2002), 1841-1855.pdf-file

[19] with Y. Kamoi, On maps of Grothendieck groups induced by completion, J. Algebra 254 (2002), 21-43. pdf-file

[18] with Y. Kamoi, On Chow groups of G-graded rings, Comm. Alg. 31 (2003), 2141-2160. pdf-file

[17] Roberts rings and Dutta multiplicities (survey) , "Geometric and combinatorial aspects of commutative algebra", 273-287. Lect. Notes in Pure and Applied Math. 217, Marcel Dekker, 2001., ps-file

[16] On Roberts rings, J. Math. Soc. Japan 53 (2001), 333-355, ps-file

[15] Test modules to calculate Dutta Multiplicities, J. Algebra 236 (2001), 216-235, ps-file

[14] with P. C. Roberts, The positivity of intersection multiplicities and symbolic powers of prime ideals, Compositio Math. 122 (2000), 165-182, ps-file

[13] with P. C. Roberts, Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic 0, Trans. Amer. Math. Soc. 352 (2000), 3103-3116, ps-file

[12] with K. Yamagishi, On Macaulayfication obtained by a blowing-up whose center is an equi-multiple ideal, J. Algebra 190 (1997), 405-434.

[11] A remark on the Riemann-Roch formula for affine schemes associated with Noetherian local rings, Tohoku Math. J. 48 (1996), 121-138.

[10] On the vanishing and the positivity of intersection multiplicities over local rings with small non complete intersection loci, Nagoya Math. J. 136 (1994), 133-155.

[9]  An approach to the characteristic free Dutta multiplicities, J. Math. Soc. Japan 45 (1993) 369-390.

[8]  Positive characteristic finite generation of symbolic Rees algebras and Roberts' counterexamples to the fourteenth problem of Hilbert, Tokyo J. Math. 16 (1993), 473-496.

[7]  On finite generation of Rees rings defined by filtrations of ideals, J. Math. Kyoto Univ. 34 (1994), 73-86.

[6]  Noether normalizations for local rings of algebraic varieties, Proc. Amer. Math. Soc. 116 (1992) 905-910.

[5]  with M. Hashimoto, Resolutions of determinantal ideals; n-minors of (n+2)-square matrices, Adv. in Math. 94 (1992) 1-66.

[4]  Relations on pfaffians II; a counterexample, J. Math. Kyoto Univ., 31 (1991), 733-742.

[3]  Relations on pfaffians I; plethysm formula, J. Math. Kyoto Univ. 31 (1991), 713-731.

[2]  On relations on minors of generic symmetric matrices, J. Algebra 124 (1989), 388-413.

[1]  The first syzygies of determinantal ideals, J. Algebra 124 (1989), 414-436.